# SDR CALA2013012100048

- Difficulty date: January 21, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE LT ANGLE THAT ATTACHES TO R1 Z ANGLE AT DOOR ENTRANCE HAS CORROSION.  R & R ANGLE REF SRM 51-40-02.
